# SDR FDEA202107011645

- Difficulty date: July 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O

## Discrepancy

PANEL ACA3213 (231LF) CRACK ALONG ONE OF THE HOLES. FABRICATED A NEW PANEL.
